loading page

A report of QTc prolongation in a massive multi-drug overdose involved Nortriptyline and Livergol
  • Somayeh Gharibi,
  • Hanieh Salmani izadi,
  • Hadi Jafari
Somayeh Gharibi
Mashhad University of Medical Sciences Emam Reza Hospital
Author Profile
Hanieh Salmani izadi
Mashhad University of Medical Sciences
Author Profile
Hadi Jafari
Mashhad University of Medical Sciences Emam Reza Hospital
Author Profile

Abstract

We report the case of a massive Nortriptyline and Livergol overdose, presenting with the typical Nortriptyline intoxication features, including QT prolongation and rapid response to the treatment, which provides a rationale for the safety profile of Silymarin medications with minimal risks of drug-drug interactions.
30 Jul 2022Submitted to Clinical Case Reports
02 Aug 2022Assigned to Editor
02 Aug 2022Submission Checks Completed
06 Aug 2022Reviewer(s) Assigned
08 Aug 2022Review(s) Completed, Editorial Evaluation Pending